MathSciNet Relay Station
MathSciNet bibliographic data
MR812132 62H17
Haber, Michael Maximum likelihood methods for linear and log-linear models in categorical data. Comput. Statist. Data Anal. 3 (1985), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement